MathSciNet Relay Station
MathSciNet bibliographic data
MR853061 (88h:60118) 60H20 (60J60)
Hitsuda, Masuyuki; Mitoma, Itaru Tightness problem and stochastic evolution equation arising from fluctuation phenomena for interacting diffusions. J. Multivariate Anal. 19 (1986), no. 2, 311–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement